# SDR USAA010055

- Difficulty date: January 22, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACKS IN WEB, .5 INCH, .25 INCH AND 1 INCH, STATION 178 BETWEEN LBL 7 AND RBL 7, WL 188 AND WL 201.  INSTALLED DOUBLER PER SRM 53-10-08 FIG 211.  (M)
